Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I’ve been diagnosed with type 2 diabetes just recently and first I was taking only Metformin, but since my blood sugar levels didn’t come down despite medication and diet changes, my doctor started me on Onglyza together with Metformin. However, ever since I started taking the two medications together, I think my blood sugar levels are getting too low.

I’m not sure if it’s Onglyza that’s causing me to shake and have blurry vision that come with too low blood sugar, or if it’s due to combination of two medications. I’ve called in for an appointment with my doctor, but I’m not sure what to do until then if I continue to have these episodes with too low blood sugar.

Loading...

Hello,

Onglyza can cause your blood sugar levels to drop too low, especially if you're taking it with another diabetes medication. Your prescribing doctor should have warned you about this possibility and given you instructions on what to do when your blood sugar is too low, but until you get the appointment, you can do one of the following to raise your levels:

if your next snack or meal are close, eat it as soon as you notice the drop; drink half a cup of regular juice or take one tablespoon of sugar. If your blood sugar remains low after you done one of these, then you can repeat the process again.

Reply

Loading...